# SDR DALA1235000967

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 55,576 hours, 41,712 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF STRONG ELECTRICAL BURNING ODOR IN THE MIDDLE TO AFT CABIN AREAS.   MAINTENANCE REPLACED A CABIN LIGHTING BALLAST AND BULB.
